Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on Hermitian operators on function spaces


Author: Toshiko Koide
Journal: Proc. Amer. Math. Soc. 123 (1995), 765-769
MSC: Primary 47B38; Secondary 46E10, 46J99
MathSciNet review: 1223515
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we shall get concrete expressions of hermitian operators on a closed subspace of $ C(\Omega )$ which contains constant functions and separates points of $ \Omega $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B38, 46E10, 46J99

Retrieve articles in all journals with MSC: 47B38, 46E10, 46J99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1223515-3
PII: S 0002-9939(1995)1223515-3
Keywords: Hermitian operators, function spaces, closed unbounded $ \ast $-derivation
Article copyright: © Copyright 1995 American Mathematical Society